# SDR ASAA2015040911285

- Difficulty date: April 9, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 32,491 hours, 9,994 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 9750
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 28,421 hours, 8,546 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ON RECALL EXTINGUISHED WITH RESET.  ACFT GROUNDED. R & R LT PACK TEMP CONTROL VALVE IAW AMM 21-51-103.
